# SDR DALA2023110609135

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 33,714 hours, 4,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 SEAT EMERGENCY LT COVER OFF SEAT 23AB. CORRECTIVE ACTION: ADJUSTED & RESECURED SEAT COVER AT LT. (4319206)
